# SDR CA960619032

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct Crossover
- Condition: Liberated
- Location: Nr 1 Eng
- Part time: 27,531 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) REJECTED TAKEOFF DUE TO INSUFFICIENT POWER FROM #1 ENGINE. INSPECTION FOUND THE OUTER CROSSOVER DUCT ATTACH POINT HAD PULLED OUT OF THE BYPASS DUCT. REPLACEMENT ENGINE INSTALLED. ENGINE GROUND RUN SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
